MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-011-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the service evaluation process conducted at the manufacturer facility it was observed that the tip was broken off; this poses the risk of a small component being lost in the surgical site.As this event occurred during service evaluation at the manufacturer facility, there was no medical intervention, adverse consequences, patient involvement and/or delay to a surgical procedure were reported with this event.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
POINTER, STRAIGHT
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8627790
Report Number0001811755-2019-01764
Device Sequence Number11288502
Product Code HAW
UDI-Device Identifier04546540392114
UDI-Public04546540392114
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007-011-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1